# SDR AALA2019121769042

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 32,504 hours, 13,209 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC296XX
- Part serial: YC078337B
- Condition: Unreliable
- Location: Nr 2 Engine Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DEPARTURE #2 ENGINE EGT BEGAN TO RISE TOWARDS LIMITS AT 22K THRUST WITH OUTSIDE AIR TEMP 80 DEGREES F. HELD1 1/2 TO 2 THROTTLE WIDTHS APART TO PROTECT ENGINE LIMITS. EGT REMAINED 70C SPLIT FROM #1 ENGINE WITH ALL PARAMETERS THE SAME. MAINTENANCE ACCOMPLISHED BITE CHECK OF CDU R/ENG FOUND FAULT CODE 77-10852 FAULTED EVERY FLT LEG. REMOVED AND REPLACED EGT PROBE (T495S2) LWR RIGHT IAW AMM 77-21-01. CHECKS OK FOR SERVICE.
